Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
Korean Journal of Mathematics
Journal Basic Information
Journal DOI :
The Kangwon-Kyungki Mathematical Society
Editor in Chief :
Volume & Issues
Volume 11, Issue 2 - Oct 2003
Volume 11, Issue 1 - Feb 2003
Selecting the target year
ALGEBRAIC OPERATIONS ON FUZZY NUMBERS USING OF LINEAR FUNCTIONS
Myung, Jae Deuk ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 1~7
In this paper, we introduce two types of algebraic operations on fuzzy numbers using piecewise linear functions and then show that the Zadeh implication is smaller than the Diense-Rescher implication, which is smaller than the Lukasiewicz implication. If (
, *) is an available pair, then
CONFORMAL CHANGE OF THE VECTOR S
IN 5-DIMENSIONAL g-UFT
Cho, Chung Hyun ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 9~15
We investigate change of the vector
induced by the conformal change in 5-dimensional
-unified field theory. These topics will be studied for the second class in 5-dimensional case.
TRANSLATION THEOREM ON FUNCTION SPACE
Choi, Jae Gil ; Park, Young Seo ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 17~30
In this paper, we use a generalized Brownian motion process to define a translation theorem. First we establish the translation theorem for function space integrals. We then obtain the general translation theorem for functionals on function space.
STABILITY OF F-HARMONIC MAPS
Park, Ki Sung ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 31~34
In this paper, we introduce the notion of F-harmonic maps and we study the stability of F-harmonic map.
CONVERGENCE TO FRACTIONAL BROWNIAN MOTION AND LOSS PROBABILITY
Kim, Jin-Chun ; Lee, Hee-Choon ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 35~43
We study the weak convergence to Fractional Brownian motion and some examples with applications to traffic modeling. Finally, we get loss probability for queue-length distribution related to self-similar process.
-PROXIMITY INDUCED BY UNIFORMITY
Han, Song Ho ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 45~49
We introduce the
-proximity space as a generalization of the Efremovi
-proximity space. We try to show that
-proximity structure lies between topological structures and uniform structure in the sense that all topological invariants are
-proximity invariants and all
-proximity invariants are uniform invariants.
C-EXISTENCE FAMILY AND EXPONENTIAL FORMULA
Lee, Young S. ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 51~55
In this paper, we show that an exponentially bounded mild C-existence family can be represented by the exponential formula.
QUADRATIC RESIDUE CODES OVER ℤ
Kim, Sung Jin ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 57~64
quadratic residue codes in term of their idempotent generators and show that these codes also have many good properties which are analogous in many respects to properties of quadratic residue codes over a field.
DIAMETERS AND CLIQUE NUMBERS OF QUASI-RANDOM GRAPHS
Lee, Tae Keug ; Lee, Changwoo ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 65~70
We show that every quasi-random graph
vertices and minimum degree
has diameter either 2 or 3 and that every quasi-random graph
with n vertices has a clique number of
with wide spread.
DYNAMICS OF COUNTING
Kim, June Gi ; Song, Young Sun ;
Korean Journal of Mathematics, volume 11, issue 1, 2003, Pages 71~77
In this paper we are going to study the dynamics of counting on the set S of functions from a finite subset of
. We have shown that every point
is either an eventually fixed point or an eventually periodic point of period 2 or 3.